@Article{IJFSOliva2012,
     author={G. Oliva},
     title={Stability and Level-wise Representation of Discrete-time Fuzzy Systems} ,
     OPTbooktitle={} ,
     journal={International Journal of Fuzzy Systems} ,
     year={2012} ,
     volume={14} ,
     number={2} ,
     pages={185-192} ,
     OPTeditor={} ,
     OPTpublisher={} ,
     OPTaddress={} ,
     OPTmonth={} ,
     OPTinstitution={} ,
     OPTissn={} ,
     OPTdoi={} ,
     OPTurl={} ,
     OPTisbn={} ,
     note={coserity} ,
     language={english}
}